# SDR WX0A2021060273728

- Difficulty date: June 1, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N252NV
- Make and model: Airbus A320-214
- Aircraft serial: 7868
- Aircraft time: 10,034 hours, 5,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 156839
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO PERFORM CABIN EMERGENCY LIGHTING TASK, RECEIVED FAULT EPSU (10WL) FWD L IN UNDER 1 MINUTE. / FOLLOWING TSM 33-51-00-810-822A, REMOVED AND REPLACED EPSU PER AMM 33-51-38. DURING OPS/BITE TESTS ALL LIGHTS OPERATED NORMAL BUT RECEIVED MULTIPLE OTHER FAULTS. ESCAPE SLIDE LT/EPSU 10WL FWD L, EMER LT/EPSU 10WL FWD L, EXIT SIGNS/EPSU 10WL FWD L, FPEEPMS AISLE LT/EPSU 10WL FWD L, FPEEPMS CROSS AISLE LT/EPSU 10WL FWD L.  / NOTE WHEN ATTEMPTING ON-UNIT TEST OF EPSU, ALL LIGHTS ILLUMINATE BUT ""INTERIOR AND EXTERIOR LIGHTS"" INDICATORS FLASH AFTER TEST IS COMPLETE. / ALSO NOTE, CHECKED FOR CONTINUITY OF PINS AT EPSU CANNON PLUG TO GROUND REF. 33-51-00-810-822-A STEP 4(B)(2) AND PIN -H WAS SHOWING OL ON MULTIMETER. / FURTHER TROUBLESHOOTING REQUIRED."
